# SDR 99T64R386AR

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 5614376513
- Condition: Damaged
- Location: Te Flap
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2579 - REMOVE FLAP CANOE FITTING AT STATION XF340, HOLE ELONGATED.  REMOVED FLAP CANOE FITTING AT STATINO XF340 IAW DC-8 MM 27-51-12.  REPLACED FLAP CANOE FITTING IAW DC-8 MM 27-51-12, SB27-260 R2 AND BOEING MESSAGE M-72-99-04220.  (M)
